# SDR AALA991328

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000308
- Condition: Defective
- Location: Nr 3 Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA-YUL - FLT 470 - AFTER TAKEOFF, SMOKE NOTED FROM NR 3 GALLEY OVEN.  GALLEY POWER WAS TURNED OFF IN FLIGHT AND AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED NR 3 GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
